# SDR C2XA99IA585

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14819
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 156
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53672409200
- Condition: Corroded
- Location: Frame 40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND CORROSION ON FRAME 40.  REMOVED CORROSION, FABRICATED AND INSTALLED REINFORCEMENT STRAPS IAW CONTINENTAL EXPRESS EC5310-01037.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
